User menu

All Publications

Displaying 5 results.
    • Journal article
    Multi-Regge kinematics and the scattering equations
    Duhr, Claude[UCL] Liu, Zhengwen[UCL] (2019) Journal of High Energy Physics — Vol. 01, no. 1901, p. 146 (2019)
    • Journal article
    Bootstrapping the Solutions of Scattering Equations
    Liu, Zhengwen[UCL] Zhao, Xiaoran[UCL] (2019) Journal of High Energy Physics — Vol. 1902 , no., p. 071 (2019)
    • Journal article
    Gravitational Scattering in the High-Energy Limit
    Liu, Zhengwen[UCL] (2019) Journal of High Energy Physics — Vol. 1902, no., p. 112 (2019)
    • Journal article
    Scattering equations, twistor-string formulas and double-soft limits in four dimensions
    He, Song Liu, Zhengwen[UCL] Wu, Jun-Bao (2016) Journal of High Energy Physics — Vol. 2016, no.7, p. 1-24 (2016)
    • Journal article
    A note on connected formula for form factors
    He, Song Liu, Zhengwen[UCL] (2016) Journal of High Energy Physics — Vol. 2016, no.12, p. 1-14 (2016)